MAUDE Adverse Event Report: AVANOS MEDICAL INC. COOLIEF MULTI-COOLED RADIOFREQUENCY KIT; COOLED RF PROBES AND CANNULAS

AVANOS MEDICAL INC. COOLIEF MULTI-COOLED RADIOFREQUENCY KIT; COOLED RF PROBES AND CANNULAS
Model Number MCK3-17-50-4
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.The actual complaint product was not returned for evaluation.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the case was aborted due to high impedance error on the pmg [pain management generator] that couldn't be resolved with troubleshooting.When removing cannula from patient's left knee, it was found that the insulation on the introducer had slipped down the shaft, covering the tip of the probe.No patient injury was reported.
 
Additional Manufacturer Narrative
The device history record for lot m18281d208 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Photos of the device were provided.A definitive root cause could not be determined.All information reasonably known as of 14 sep 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
COOLIEF MULTI-COOLED RADIOFREQUENCY KIT
Common Device Name
COOLED RF PROBES AND CANNULAS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10254773
Report Number8030647-2020-00043
Device Sequence Number19439599
Product Code GXI
UDI-Device Identifier00193493469383
UDI-Public00193493469383
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K163236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberMCK3-17-50-4
Device Catalogue NumberN/A
Device Lot NumberM18281D208
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date09/15/2020
Patient Sequence Number1